# SDR QMLA2018052317118

- Difficulty date: May 22, 2018
- Submitted: May 23, 2018
- Operation: Air carrier
- Aircraft: N207CF
- Make and model: Agusta A119
- Aircraft serial: 14032
- Aircraft time: 7,501 hours, 18,880 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Box Beam
- Condition: Cracked
- Location: Xmsn Deck
- Part time: 7,501 hours, 18,880 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLETING UPPER TRANSMISSION DECK REPLACEMENT IT WAS DISCOVERED THE LEFT AND RIGHT LOWER SKIN OF THE BOX BEAMS WAS CRACKED NEAR THE TRANSMISSION. STATION 3525, WATER LINE 1400, BUTT LINE 520 LEFT AND RIGHT
